# SDR AUS20021247

- Difficulty date: October 28, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: A0211
- Condition: Unserviceable
- Location: Tail Rotor Gearb
- Part time: 2,042 cycles
- Component: Tail Rotor Gearb, Robsin, A0211
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX CHIP LIGHT ILLUMINATED. GEARBOX WAS FLUSHED. THE AIRCRAFT WAS FLOWN AGAIN AND CHIP LIGHT ONCE MORE ILLUMINATED. TAIL ROTOR GEARBOX WAS THEN CHANGED.
